Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 17, 2012, 6:45 PM EDT for Taylor County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2012, 6:45 PM EDT (22:45 UTC)
- Expired
- May 17, 2012, 7:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
County Taylor County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 257 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
899
WWUS82 KFFC 172245
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT THU MAY 17 2012
GAZ080-172330-
645 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TAYLOR COUNTY UNTIL 730 PM EDT...
AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CARSONVILLE...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TAYLOR COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CARSONVILLE...WESLEY CHURCH...FICKLING MILL AND BUTLER.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3249 8440 3265 8438 3268 8436 3268 8434
3272 8434 3272 8431 3275 8429 3273 8425
3274 8424 3268 8420 3268 8415 3250 8414
TIME...MOT...LOC 2246Z 001DEG 7KT 3269 8426
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 17, 3:20 PM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, May 17, 3:20 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 320 PM EDT THU MAY 17 2012 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... ALTHOUGH THE UPPER LEVEL FLOW TRANSITIONS INTO WEAK TO MODERATE RIDGING ACROSS THE EASTERN U.S. THROUGH THE PERIOD...A WEAK TROUGH WILL REMAIN TRAPPED OVER THE DEEP SOUTH AND CAROLINA COASTAL WATERS. THE MAIN INFLUENCE FROM THIS TROUGH WILL BE FOCUSED SOUTH AND EAST OF THE FORECAST AREA...BUT IT WILL PREVENT THE UPPER RIDGE FROM SUPPRESSING ALL CONVECTIVE ACTIVITY. ISOLATED TO SCATTERED CONVECTION WILL BE POSSIBLE ACROSS THE FORECAST AREA OVERNIGHT...BUT WILL REMAIN MORE PREVALENT ACROSS SOUTHERN AND EASTERN PORTIONS WHERE LOW LEVEL CONVERGENCE AND THE INFLUENCE OF THE UPPER TROUGH ARE BETTER. SURFACE HIGH PRESSURE BUILDING DOWN THE LEE OF THE APPALACHIANS FRIDAY WILL SPREAD A MORE STABLE AIRMASS ACROSS NORTH GEORGIA CONCENTRATING THE BETTER CHANCES FOR PRECIPITATION ACROSS OUR CENTRAL GEORGIA ZONES. 20 .LONG TERM /SATURDAY THROUGH THURSDAY/... EXTENDED BEGINS WITH HYBRID CAD RIDGING INTO THE AREA...THOUGH WITH LITTLE IN THE WAY OF SENSIBLE WEATHER IMPACTS AS WAA ALOFT IS LIMITED THUS LEADING TO A CLEAR-AIR CAD. SHOULD CONTINUE TO SEE SOME CONVECTION AROUND THE PERIPHERY OF THE HIGH...MAINLY IN PORTIONS OF EXTREME SOUTHERN ZONES AND THE MOUNTAINS. EARLY ON... THE NAM IS AN OUTLIER WITH DEVELOPING AND STRENGTHENING A COASTAL LOW FROM A SHEAR ZONE OFF THE COAST. GFS...ECMWF...AND SREF ALL IN BETTER AGREEMENT. ALL GUIDANCE CUTS OFF THE UPPER LOW OVER THE SOUTHEAST AND MID-ATLANTIC INTO EARLY NEXT WEEK BEFORE AN APPROACHING SHORTWAVE KICKS IT OUT AND BRINGS A WEAK FRONT INTO THE AREA. MADE A FEW CHANGES TO THE EXTENDED EARLY ON ESPECIALLY WITH POPS...WITH ONLY MINOR TWEAKS TO TEMPS. OTHERWISE NO CHANGES. PREVIOUS DISCUSSION INCLUDED BELOW. TDP PREV DISCUSSION /ISSUED 411 AM EDT THU MAY 17 2012/ THE LONG TERM CONTINUES WITH THE UPPER TROUGH PATTERN AT THE BEGINNING OF THE PERIOD. REMNANTS OF A FRONTAL BOUNDARY LINGER ACROSS CENTRAL GEORGIA WITH A MOIST EASTERLY FLOW. LOOKS LIKE A COUPLE OF SHORT WAVES MOVE ALONG THE BOUNDARY...BUT DYNAMICS REMAIN WEAK OVER THE CWA. SO HAVE KEPT LOW POPS MAINLY ACROSS THE EAST CENTRAL AREA THROUGH THE WEEKEND. BOTH GFS AND ECMWF GIVE SOME VARIATION OF AN UPPER TROUGH THROUGH THE REMAINDER OF THE PERIOD. BY TUESDAY A FRONT SHOULD BE PUSHING INTO THE CWA. WITH LITTLE CONSISTENCY IN THE PATTERN...HAVE HELD ON TO SLIGHT CHANCE OR LOW CHANCE POPS ACROSS THE CWA FOR THE REST OF THE EXTENDED. 41 && .AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED TO PREDOMINATE THROUGH THE FORECAST PERIOD OUTSIDE OF CONVECTIVE ACTIVITY. ISOLATED TO SCATTERED MVFR VISIBILITIES ARE POSSIBLE 06Z TO 14Z...ESPECIALLY IN AREAS THAT RECEIVE PRECIPITATION. WINDS WILL BE SOMEWHAT VARIABLE BETWEEN NORTH AND EAST AROUND 7KT OR LESS THROUGH 06Z...BECOMING MORE CONSISTENTLY EAST AFTER 06Z...AND INCREASING TO 8-12KT BY 15Z. ISOLATED TO SCATTERED CONVECTION IS EXPECTED...MAINLY ACROSS SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 80 56 83 / 20 20 10 5 ATLANTA 61 81 60 80 / 10 10 10 5 BLAIRSVILLE 55 79 53 81 / 20 20 10 20 CARTERSVILLE 55 81 54 82 / 10 10 10 5 COLUMBUS 63 83 60 83 / 20 10 10 5 GAINESVILLE 61 80 58 82 / 20 20 10 5 MACON 63 82 58 84 / 20 20 20 5 ROME 57 85 56 83 / 10 10 10 5 PEACHTREE CITY 56 81 55 81 / 10 10 10 5 VIDALIA 65 82 62 84 / 30 30 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....TDP AVIATION...20
Hazardous weather outlook, May 17, 5:45 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 545 PM EDT THU MAY 17 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-180900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 545 PM EDT THU MAY 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. .SYNOPSIS... A MODERATELY STRONG UPPER LEVEL DISTURBANCE OVER SOUTH CAROLINA WILL GRADUALLY MOVE SOUTHWEST INTO GEORGIA TONIGHT. THIS HAS CAUSED SCATTERED STRONG THUNDERSTORMS OVER EAST CENTRAL GEORGIA WITH ISOLATED THUNDERSTORMS OVER THE REMAINDER OF NORTH AND CENTRAL GEORGIA. THESE STORMS WILL GRADUALLY DIMINISH AFTER MIDNIGHT. .PRIMARY HAZARDS... SMALL HAIL...BRIEF GUSTY WINDS TO 45 MPH...OCCASIONAL LIGHTNING AND BRIEF HEAVY RAIN CAN BE EXPECTED WITH THE THUNDERSTORMS. .DISCUSSION... MODERATELY STRONG INSTABILITY PREVAILED OVER THE AREA LATE THURSDAY AFTERNOON. CAPE VALUES WERE IN THE 1500 TO 2000 J/KG RANGE WITH LIFTED INDICES AROUND MINUS 3. HOWEVER...THE SHEAR REMAINED WEAK. SOME STORMS COULD BECOME STRONG...BUT MOST ARE EXPECTED TO STAY BELOW SEVERE LIMITS. THE AIRMASS OVER THE AREA WILL BECOME MORE STABLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS MAINLY FOR PORTIONS OF EAST CENTRAL GEORGIA THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS MOST OF NORTH AND CENTRAL GEORGIA MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 16
In the hours before
Special weather statement, May 17, 5:37 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT THU MAY 17 2012
GAZ072>074-076-083>086-172230-
537 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...TWIGGS...JONES...JOHNSON...WILKINSON...BALDWIN...
EMANUEL AND JEFFERSON COUNTIES UNTIL 630 PM EDT...
AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES EAST OF LOUISVILLE TO HADDOCK...
MOVING SOUTH AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WASHINGTON...TWIGGS...JONES...JOHNSON...WILKINSON...BALDWIN...
EMANUEL AND JEFFERSON COUNTIES THROUGH 630 PM EDT. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3261 8264 3266 8279 3268 8279 3272 8286
3271 8295 3269 8299 3279 8344 3314 8358
3296 8277 3310 8260 3310 8228 3293 8227
3284 8231 3281 8222 3282 8215 3274 8211
TIME...MOT...LOC 2137Z 342DEG 12KT 3303 8228 3304 8259
3290 8276 3306 8346Special weather statement, May 17, 6:14 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT THU MAY 17 2012
GAZ013-014-021>023-034-172300-
614 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PICKENS...CHEROKEE...DAWSON...FORSYTH...GWINNETT AND HALL COUNTIES
UNTIL 700 PM EDT...
AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MURRAYVILLE TO HOLLIS LATHEM RESERVOIR...
MOVING SOUTH AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PICKENS...CHEROKEE...DAWSON...FORSYTH...GWINNETT AND HALL
COUNTIES THROUGH 700 PM EDT. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3438 8413 3446 8376 3421 8374 3407 8407
3412 8426 3419 8426 3419 8433 3415 8436
3416 8438 3449 8439
TIME...MOT...LOC 2215Z 358DEG 12KT 3437 8386 3431 8412
3437 8429Special weather statement, May 17, 6:24 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 624 PM EDT THU MAY 17 2012 GAZ037-047-049-172315- 624 PM EDT THU MAY 17 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS IN WALTON...OCONEE AND MORGAN COUNTIES UNTIL 715 PM EDT... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EASTVILLE...MOVING SOUTHWEST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS WALTON...OCONEE AND MORGAN COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE EASTVILLE...FARMINGTON... BISHOP...NORTH HIGH SHOALS...BOSTWICK...MOUNT VERNON...GRATIS...GOOD HOPE...CAMPTON...HERNDONVILLE...EBENEZER...MONROE...BETWEEN AND PANNELL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3362 8369 3384 8384 3393 8353 3379 8338 TIME...MOT...LOC 2225Z 061DEG 13KT 3385 8348
Special weather statement, May 17, 6:31 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 PM EDT THU MAY 17 2012
GAZ083-086-096>098-107-109>113-172315-
631 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHEELER...
TWIGGS...TREUTLEN...TOOMBS...TELFAIR...PULASKI...MONTGOMERY...
LAURENS...BLECKLEY...DODGE AND EMANUEL COUNTIES UNTIL 715 PM EDT...
AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
OUTFLOW BOUNDARY FROM NEAR WARNER ROBINS...TO JUST SOUTH OF
DUBLIN...TO SWAINSBORO...MOVING SOUTH AT 30 MPH. WINDS IN THIS
OUTFLOW BOUNDARY WERE NEAR 45 MPH.
JOHNSON COUNTY EMA REPORTED THREE TREES DOWN WHEN THIS OUTFLOW
BOUNDARY MOVED OVER JOHNSON COUNTY.
WIND GUSTS OF 45 MPH ARE LIKELY ACROSS WHEELER...TWIGGS...
TREUTLEN...TOOMBS...TELFAIR...PULASKI...MONTGOMERY ...LAURENS...
BLECKLEY...DODGE AND EMANUEL COUNTIES THROUGH 715 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE BLACKVILLE...ORIANNA...
ORLAND...ROCKLEDGE...HARLOW...MONTROSE...NORRI STOWN...MODOC...
CANOOCHEE...DISTRICT PATH...DANVILLE...JEFFERSONVILLE...GILLIS
SPRINGS...LOWERY AND RENTZ.
&&
LAT...LON 3239 8221 3236 8224 3227 8222 3202 8255
3193 8286 3201 8317 3223 8346 3275 8340
3264 8326 3259 8323 3259 8320 3253 8312
3246 8281 3254 8249 3280 8216
TIME...MOT...LOC 2229Z 005DEG 25KT 3261 8332 3244 8313
3236 8282 3245 8250 3265 8226Special weather statement, May 17, 6:34 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 634 PM EDT THU MAY 17 2012 GAZ007-172315- 634 PM EDT THU MAY 17 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN GILMER COUNTY UNTIL 715 PM EDT... AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CARTECAY...MOVING NORTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS GILMER COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROUNDTOP...CARTECAY...ROY...TALONA...EAST ELLIJAY AND ELLIJAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3473 8453 3474 8432 3460 8427 3459 8460 TIME...MOT...LOC 2234Z 158DEG 3KT 3467 8440
Special weather statement, May 17, 6:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT THU MAY 17 2012
GAZ080-172330-
645 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TAYLOR COUNTY UNTIL 730 PM EDT...
AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CARSONVILLE...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TAYLOR COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CARSONVILLE...WESLEY CHURCH...FICKLING MILL AND BUTLER.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3249 8440 3265 8438 3268 8436 3268 8434
3272 8434 3272 8431 3275 8429 3273 8425
3274 8424 3268 8420 3268 8415 3250 8414
TIME...MOT...LOC 2246Z 001DEG 7KT 3269 8426The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:04 PM EDT | Special Weather Statement | FFC | Pulaski | 41 min |
| May 16, 8:10 PM EDT | Special Weather Statement | FFC | Greene | 50 min |
| May 16, 8:26 PM EDT | Special Weather Statement | FFC | Dooly | 49 min |
| May 16, 8:44 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 61 min |
| May 16, 8:52 PM EDT | Special Weather Statement | FFC | Greene | 53 min |
| May 16, 9:46 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 59 min |
| May 16, 10:19 PM EDT | Special Weather Statement | FFC | Crisp | 41 min |
| May 16, 11:12 PM EDT | Special Weather Statement | FFC | Crisp | 48 min |
| May 17, 11:44 AM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Twiggs | 31 min |
| May 17, 12:40 PM EDT | Special Weather Statement | FFC | Dooly | 50 min |
| May 17, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 46 min |
| May 17, 1:44 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 61 min |
| May 17, 2:32 PM EDT | Special Weather Statement | FFC | Sumter | 43 min |
| May 17, 2:43 PM EDT | Special Weather Statement | FFC | Taylor | 47 min |
| May 17, 2:45 PM EDT | Special Weather Statement | FFC | Morgan | 45 min |
| May 17, 3:23 PM EDT | Special Weather Statement | FFC | Morgan | 67 min |
| May 17, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 26 min |
| May 17, 3:59 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren, Wilkes | 31 min |
| May 17, 4:50 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Jefferson, Madison and 3 more | 25 min |
| May 17, 5:37 PM EDT | Special Weather Statement | FFC | Baldwin, Jefferson, Johnson, Wilkinson | 53 min |
| May 17, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 41 min |
| May 17, 6:14 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 46 min |
| May 17, 6:24 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 51 min |
| May 17, 6:31 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Emanuel, Laurens, Montgomery, Treutlen and 1 more | 44 min |
| May 17, 6:34 PM EDT | Special Weather Statement | FFC | Gilmer | 41 min |
| May 17, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 40 min |
| May 17, 7:14 PM EDT | Special Weather Statement | FFC | Forsyth | 46 min |
| May 17, 7:38 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| May 17, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 48 min |
| May 17, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Sumter, Webster | 44 min |
| May 17, 7:53 PM EDT | Special Weather Statement | FFC | Pickens | 37 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.